# SDR DALA2017042103272

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 120A, 120B AT COCKPIT CABIN.  FLOOR PANELS NR 120A AND 120B AT COCKPIT WERE REPLACED PER SRM 51-10-4, 51-10-3 AND DWG 9957805 REV Y AND 9957824 REV R.
